American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Peter Kuchment. An overview of periodic elliptic operators. Bull. Amer. Math. Soc. 53 (2016) 343-414.
Abstract, references, and article information   
View Article: PDF

[2] Ihyeok Seo. From resolvent estimates to unique continuation for the Schr\"odinger equation. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Saleh Baqer and Lyubomir Boyadjiev. On the space-time fractional Schr\"odinger equation with time independent potentials. Contemporary Mathematics 658 (2016) 81-90.
Book volume table of contents   
View Article: PDF

[4] Mathieu Lewin, Phan Thành Nam and Nicolas Rougerie. The mean-field approximation and the non-linear Schr\"odinger functional for trapped Bose gases. Trans. Amer. Math. Soc. 368 (2016) 6131-6157.
Abstract, references, and article information
View Article: PDF

[5] Hailiang Liu and Maksym Pryporov. Error estimates of the Bloch band-based Gaussian beam superposition for the Schr\"odinger equation. Contemporary Mathematics 640 (2015) 87-114.
Book volume table of contents   
View Article: PDF

[6] Palle Jorgensen, Steen Pedersen and Feng Tian. Spectral theory of multiple intervals. Trans. Amer. Math. Soc. 367 (2015) 1671-1735.
Abstract, references, and article information   
View Article: PDF

[7] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[8] Weinan E and Jianfeng Lu. The Kohn-Sham equation for deformed crystals. Memoirs of the AMS 221 (2013)
Book volume table of contents   

[9] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information   
View Article: PDF

[10] È. R. Akchurin and R. A. Minlos. On a method in scattering theory. Trans. Moscow Math. Soc. 72 (2011) 143-156.
Abstract, references, and article information   
View Article: PDF

[11] Changxing Miao, Junyong Zhang and Jiqiang Zheng. A note on the cone restriction conjecture. Proc. Amer. Math. Soc. 140 (2012) 2091-2102.
Abstract, references, and article information   
View Article: PDF

[12] Rowan Killip, Betsy Stovall and Monica Visan. Scattering for the cubic Klein–Gordon equation in two space dimensions. Trans. Amer. Math. Soc. 364 (2012) 1571-1631. MR 2869186.
Abstract, references, and article information   
View Article: PDF

[13] Jean Ginibre and Giorgio Velo. Quadratic Morawetz inequalities and asymptotic completeness in the energy space for nonlinear Schrödinger and Hartree equations. Quart. Appl. Math. 68 (2010) 113-134. MR 2598884.
Abstract, references, and article information
View Article: PDF

[14] Claude Bardos and Norbert J. Mauser. One particle equations for many particle quantum systems: The MCTHDF method. Quart. Appl. Math. 68 (2010) 43-59. MR 2598879.
Abstract, references, and article information
View Article: PDF

[15] André Martinez and Vania Sordoni. Twisted pseudodifferential calculus and application to the quantum evolution of molecules. Memoirs of the AMS 200 (2009) MR 2527490.
Book volume table of contents   

[16] Matthew D. Blair, Hart F. Smith and Christopher D. Sogge. On Strichartz estimates for Schrödinger operators in compact manifolds with boundary. Proc. Amer. Math. Soc. 136 (2008) 247-256. MR 2350410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hantaek Bae. Global well-posedness of dissipative quasi-geostrophic equations in critical spaces. Proc. Amer. Math. Soc. 136 (2008) 257-261. MR 2350411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Seung-Yeal Ha, Se Eun Noh and Seok Bae Yun. Global existence and stability of mild solutions to the Boltzmann system for gas mixtures. Quart. Appl. Math. 65 (2007) 757-779. MR 2370359.
Abstract, references, and article information
View Article: PDF

[19] Michael Goldberg. Transport in the one-dimensional Schrödinger equation. Proc. Amer. Math. Soc. 135 (2007) 3171-3179. MR 2322747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] M. Z. Solomyak. On a mathematical model of irreversible quantum graphs. St. Petersburg Math. J. 17 (2006) 835-864. MR 2241428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] José Luis López and Juanjo Nieto. Global solutions of the mean--field, very high temperature Caldeira--Leggett master equation. Quart. Appl. Math. 64 (2006) 189-199. MR 2211384.
Abstract, references, and article information
View Article: PDF

[22] Yue Liu, Xiao-Ping Wang and Ke Wang. Instability of standing waves of the Schrödinger equation with inhomogeneous nonlinearity. Trans. Amer. Math. Soc. 358 (2006) 2105-2122. MR 2197450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. Tikhomirov and N. Filonov. Absolute continuity of the ``even" periodic Schrödinger operator with nonsmooth coefficients. St. Petersburg Math. J. 16 (2005) 583-589. MR 2083570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] M. S. Agranovich and G. Rozenblum. Spectral boundary-value problems for the Dirac system with a singular potential. St. Petersburg Math. J. 16 (2005) 25-57.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christian Lubich. On variational approximations in quantum molecular dynamics. Math. Comp. 74 (2005) 765-779. MR 2114647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xavier Antoine, Christophe Besse and Vincent Mouysset. Numerical schemes for the simulation of the two-dimensional Schrödinger equation using non-reflecting boundary conditions. Math. Comp. 73 (2004) 1779-1799. MR 2059736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Patrick J. Rabier. Asymptotic behavior of the solutions of linear and quasilinear elliptic equations on $\mathbb{R}^{N}$. Trans. Amer. Math. Soc. 356 (2004) 1889-1907. MR 2031045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Björn Gabriel Walther. Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002) 3641-3650. MR 1920044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christian Gérard and Izabella Łaba. Open problems. Math. Surveys Monogr. 90 (2001) 227-230.
Book volume table of contents
View Article: PDF

[30] Christian Gérard and Izabella Łaba. The Mourre theory. Math. Surveys Monogr. 90 (2001) 65-142.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 46 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia